# SDR AALA20090724TUL23

- Difficulty date: July 21, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 69,145 hours, 31,940 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESS 1497 CANT FRAME CRACKED BELOW RIGHT LOUVER BOX.  INSTALLED DOUBLER AND FILLER UNDER AARD 53-10-00-17.
